RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1980, Volume 15, Pages 95–130 (Mi intd42)  

This article is cited in 7 scientific papers (total in 9 papers)

Tauberian theorems in quantum field theory

V. S. Vladimirov, B. I. Zav'yalov


Abstract: A survey is given of the application of Tauberian theory to problems of quantum field theory. In particular, the question of the self-similar asymptotics of the form factors of electron-nucleon scattering and its connection with the singular structure of the commutators of electromagnetic currents in a neighborhood of the light cone is considered in detail.

Full text: PDF file (1580 kB)

English version:
Journal of Soviet Mathematics, 1981, 16:6, 1487–1509

Bibliographic databases:

Document Type: Article
UDC: 517.982.4; 517.958:530.145.6

Citation: V. S. Vladimirov, B. I. Zav'yalov, “Tauberian theorems in quantum field theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 15, VINITI, Moscow, 1980, 95–130; J. Soviet Math., 16:6 (1981), 1487–1509

Citation in format AMSBIB
\Bibitem{VlaZav80}
\by V.~S.~Vladimirov, B.~I.~Zav'yalov
\paper Tauberian theorems in quantum field theory
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1980
\vol 15
\pages 95--130
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578991}
\zmath{https://zbmath.org/?q=an:0459.46048|0434.46053}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 16
\issue 6
\pages 1487--1509
\crossref{https://doi.org/10.1007/BF01091711}


Linking options:
  • http://mi.mathnet.ru/eng/intd42
  • http://mi.mathnet.ru/eng/intd/v15/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  mathnet  crossref  mathscinet  zmath
    2. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. Stanković, “Abelian and Tauberian theorems for Stieltjes transforms of distributions”, Russian Math. Surveys, 40:4 (1985), 99–113  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Yu. N. Drozhzhinov, B. I. Zavialov, “Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis”, Proc. Steklov Inst. Math., 228 (2000), 43–51  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    6. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib
    7. A. L. Yakymiv, “On the Number of $A$-Mappings”, Math. Notes, 86:1 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  mathscinet  elib  elib
    9. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:271
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019